# SDR 07FDEA00122

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND AT RADIUS CUT OUT BS 660 STRINGER 7L.  REPLACED STRINGER CLIP REFERENCE SRM 51-30-2 PAGES 2, 3 AND 32.  CLASSIFIED AS A MAJOR REPAIR.
